Advertisement

Mathematical Methods of Operations Research

, Volume 65, Issue 2, pp 385–387 | Cite as

Quadratic programming and affine variational inequalities: a qualitative study by G. M. Lee, N. N. Tam and N. D. Yen

Series: nonconvex optimization and its applications, vol. 78 ISBN: 0-387-24277-5, Springer 2005
  • Michael StinglEmail author
Book review
  • 92 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Harker PT, Pang JS (1990) Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms an applications. Math Program 48:161–220zbMATHCrossRefMathSciNetGoogle Scholar
  2. Cottle RW, Pang JS, Stone RE (1992) The linear complementarity problem. Academic, New YorkzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Lehrstuhl für angewandte Mathematik IIUniversität Erlangen-NürnbergErlangenGermany

Personalised recommendations